A note on parallel matrix inversion

Citation
Es. Quintana et al., A note on parallel matrix inversion, SIAM J SC C, 22(5), 2001, pp. 1762-1771
Citations number
19
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
SIAM JOURNAL ON SCIENTIFIC COMPUTING
ISSN journal
1064-8275 → ACNP
Volume
22
Issue
5
Year of publication
2001
Pages
1762 - 1771
Database
ISI
SICI code
1064-8275(20010208)22:5<1762:ANOPMI>2.0.ZU;2-B
Abstract
We present one-sweep parallel algorithms for the inversion of general and s ymmetric positive definite matrices. The algorithms feature simple programm ing and performance optimization while maintaining the same arithmetic cost and numerical properties of conventional inversion algorithms. Our experim ents on a Cray T3E-600 and a Beowulf cluster demonstrate high performance o f implementations for distributed memory parallel computers.